Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 79, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2015, 5:16 PM CDT for Marshall County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 5:16 PM CDT (22:16 UTC)
- Expired
- Jun 13, 2015, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marshall County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS53 KILX 132216
SVRILX
ILC123-132300-
/O.NEW.KILX.SV.W.0079.150613T2216Z-150613T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAMP
GROVE...OR 12 MILES WEST OF LACON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...SPARLAND...CAMP GROVE AND MARSHALL COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
4100 8964 4115 8964 4115 8933
TIME...MOT...LOC 2215Z 264DEG 23KT 4105 8965
HAIL...1.00IN
WIND...60MPH
$$
AUTEN2 follow-up statements
814
WWUS53 KILX 132250
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT SAT JUN 13 2015
ILC123-132300-
/O.CON.KILX.SV.W.0079.000000T0000Z-150613T2300Z/
MARSHALL-
550 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARSHALL COUNTY...
AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HENRY...OR
NEAR LACON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...SPARLAND AND MARSHALL COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
4100 8964 4115 8946 4115 8933
TIME...MOT...LOC 2250Z 264DEG 23KT 4107 8935
HAIL...1.00IN
WIND...60MPH
$$
AUTEN028
WWUS53 KILX 132300
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SAT JUN 13 2015
ILC123-132310-
/O.EXP.KILX.SV.W.0079.000000T0000Z-150613T2300Z/
MARSHALL-
600 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
4100 8964 4115 8946 4115 8933
TIME...MOT...LOC 2259Z 264DEG 23KT 4107 8935
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:08 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 13, 2:08 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 208 PM CDT SAT JUN 13 2015 .SHORT TERM...(TONIGHT) ISSUED AT 206 PM CDT SAT JUN 13 2015 MOIST DEEP SOUTHWEST FLOW CONTINUES TO PROVIDE PERIODS OF SHOWERS AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ALTHOUGH ATMOSPHERE ISN'T QUITE AS MOIST AS YESTERDAY (PER 12Z KILX SOUNDING). POTENTIAL STILL REMAINS FOR SOME EFFICIENT CONVECTION AND POSSIBLE PRECIP LOADING PRODUCING STRONG WINDS. ALTHOUGH INITIAL CONVECTION THIS AFTERNOON HAS DEVELOPED IN SAME AREA AS LAST NIGHTS LINE WHERE INSTABILITY AXIS REMAINS...LATEST MESOSCALE MODELS SUGGEST PRECIPITATION DEVELOPING OVER MISSOURI WILL BE BIGGER ORGANIZED THREAT AS IT MOVES NORTHEAST INTO WESTERN ILLINOIS. INDIVIDUAL STORMS WILL LIKELY BE PRIMED TO PRODUCE LOCALIZED STRONG WINDS. IF ORGANIZED LINES CAN DEVELOP...THERE IS POTENTIAL FOR MORE WIDESPREAD DAMAGING WINDS. LATEST HRRR SUGGEST SCATTERED CONVECTION EAST OF I-55 WILL BE MORE DIURNAL IN NATURE DRIVEN BY INSTABILITY AND A LACK OF SHEAR. MORE SHEAR IS PROGGED OVER WESTERN ILLINOIS AND PRECIP MAY LINGER INTO THE EARLY MORNING. GROUND REMAINS LOCALLY SATURATED AND HEAVY PRECIPITATION POTENTIAL LEADS TO SOME FLOODING POTENTIAL IN WESTERN ILLINOIS PER MPD ISSUED BY WPC. AN ESF HAS BEEN ISSUED FOR LONG-RANGE HEAVY RAIN THREAT AND WILL MENTION POTENTIAL FOR HEAVY RAIN IN GRIDS AND WORDED FORECASTS. && .LONG TERM...(SUNDAY THROUGH SATURDAY) ISSUED AT 206 PM CDT SAT JUN 13 2015 LITTLE CHANGE IS EXPECTED IN THE FORECAST OVER THE NEXT 4 DAYS...AS A FRONTAL BOUNDARY LINGERS ACROSS ILLINOIS AND A LARGE RIDGE IN THE SOUTHEAST STATES PROVIDES A SOUTHWEST UPPER FLOW INTO ILLINOIS. PERIODIC SHORTWAVES, SOME CONVECTIVELY INDUCED, WILL RIDE THE SOUTHWEST FLOW INTO OUR FORECAST AREA. THERE ARE LARGE UNCERTAINTIES IN TIMING AND LOCATION OF THE WAVES IN THE MODELS. HOWEVER, THERE IS ENOUGH AGREEMENT OVER ABNORMALLY HIGH MOISTURE CONTENT AND MODERATE INSTABILITY THAT WE KEPT LARGE PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS IN LIKELY POPS EACH PERIOD THROUGH WEDNESDAY. SEVERE CHANCES APPEAR TO BE HIGHER ON SUNDAY AFTERNOON/EVE AND AGAIN ON MONDAY, BUT WE CANT RULE OUT INCREASING CHANCES TUESDAY AND WEDNESDAY AS THOSE DAYS GET CLOSER. PRECIP LOADING IN MANY THUNDERSTORMS THROUGH AT LEAST MONDAY WILL BE SUFFICIENT TO PRODUCE DOWNBURST WINDS. 0-6KM WIND SHEAR IS EXPECTED TO REMAIN BELOW 30KT, WITH UNI-DIRECTIONAL SHEAR SUPPORTING THUNDERSTORMS TRAINING IN A LINE. SO MAIN HAZARDS SHOULD CONTINUE TO BE DAMAGING WINDS AND FLASH FLOODING. WILL MONITOR HAIL POTENTIAL, SINCE EVEN A SLIGHT LOWERING OF THE FREEZING LEVEL WOULD INCREASE HAIL PRODUCTION. WE CONSIDERED A FLASH FLOOD WATCH, BUT MODEL UNCERTAINTIES HAVE KEPT A LOW CONFIDENCE IN ANY PARTICULAR LOCATION SEEING THE AXIS OF HEAVY RAINS. WILL CONTINUE TO MONITOR CLOSELY IN THE COMING MODEL RUNS FOR A POTENTIAL OPPORTUNITY TO HIGHLIGHT AN AREA OF CONCERN. FOR NOW, WILL HIGHLIGHT THE FLOODING THREAT IN THE HAZARDOUS WEATHER OUTLOOK. THE FAR EXTENDED STILL CONTAINS POPS IN THE CHANCE CATEGORY THROUGH SATURDAY, BUT THERE ARE INDICATIONS THAT THE FRONT MAY SAG FAR ENOUGH SOUTH OF OUR COUNTIES TO PROVIDE MORE SIGNIFICANT BREAKS IN THE RAIN CHANCES FROM THURSDAY THROUGH SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1224 PM CDT SAT JUN 13 2015 CONVECTION DEVELOPING EARLY THIS AFTERNOON NEAR I-72. WILL HAVE TO INTRODUCE SOME TEMPO TSTM INITIALLY AT KSPI/KDEC/KCMI. COVERAGE WILL LIKELY REMAIN SCATTERED. 12Z MODELS INDICATE MORE WIDESPREAD DEVELOPMENT OVER EASTERN MISSOURI AND ADVECTING INTO WESTERN ILLINOIS DURING THE 20-24Z PERIOD. KPIA WILL LIKELY HAVE THE MOST SIGNIFICANT IMPACT WITH KSPI AND KBMI RETAINING SCATTERED COVERAGE. KILX SOUNDING FROM 12Z NOT QUITE AS MOIST AS YESTERDAY...BUT STILL WELL ABOVE CLIMATOLOGY. THIS MAY LEAD TO SOME DOWNBURST ACTIVITY OR EVEN MORE WIDESPREAD WIND IF A LINE CAN GET ORGANIZED. AIRCRAFT SHOULD BE CAUTIOUS THIS AFTERNOON AND EVENING. THE MOISTURE SHOULD ALSO LEAD TO EFFICIENT STORMS THAT WILL BE CAPABLE OF REDUCING VSBYS INTO MVFR OR EVEN BRIEFLY INTO IFR. ACTIVITY SHOULD DIMINISH OVERNIGHT. SOUTH WINDS SHOULD BE SUFFICIENT TO KEEP THE DEVELOPMENT OF STRATUS NORTH OF TERMINALS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARKER LONG TERM...SHIMON AVIATION...BARKER
Hazardous weather outlook, Jun 13, 3:06 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT SAT JUN 13 2015 ILZ027>031-036>038-040>042-047-048-140600- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA- SCHUYLER-STARK-TAZEWELL-WOODFORD- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN DAMAGING WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED AFTERNOON AND EVENING SEVERE WEATHER WILL PERSIST OVER THE AREA SUNDAY AND MONDAY. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ043>046-049>051-053-140600- CHAMPAIGN-DE WITT-MACON-MORGAN-PIATT-SANGAMON-SCOTT-VERMILION- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR AFTERNOON AND EVENING ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AND MONDAY. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ052-054>057-061>063-066>068-071>073-140600- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 306 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH BASINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. BARKER
In the hours before
Local storm report, Jun 13, 12:02 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1202 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
06/13/2015 M1.15 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
06/13/2015 M1.03 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/13/2015 M1.02 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/13/2015 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/13/2015 M1.22 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 ENE ROCHESTER 39.76N 89.52W
06/13/2015 M1.48 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NE WASHINGTON 40.72N 89.41W
06/13/2015 M1.04 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
06/13/2015 M2.43 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 N CERRO GORDO 39.95N 88.73W
06/13/2015 M2.38 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/13/2015 M1.43 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/13/2015 M1.17 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN DE LAND 40.12N 88.64W
06/13/2015 M1.17 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE URBANA 40.10N 88.20W
06/13/2015 M1.39 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/13/2015 M1.47 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 SE URBANA 40.08N 88.17W
06/13/2015 M1.56 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
06/13/2015 M1.57 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/13/2015 M1.09 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/13/2015 M1.30 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
06/13/2015 M1.02 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/13/2015 M2.52 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 SE LATHAM 39.95N 89.14W
06/13/2015 M2.18 INCH MACON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
06/13/2015 M2.37 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/13/2015 M1.04 INCH PEORIA IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/13/2015 M1.20 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
EJLSpecial weather statement, Jun 13, 1:44 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 144 PM CDT SAT JUN 13 2015 ILZ043-044-053-131930- PIATT-DE WITT-MACON- 144 PM CDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIATT...NORTHEASTERN MACON AND SOUTHEASTERN DE WITT COUNTIES UNTIL 230 PM CDT... AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARGENTA...OR 9 MILES NORTH OF DECATUR...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DECATUR...MONTICELLO...MAROA...BEMENT...ARGENTA...OREANA...DE LAND... WELDON AND CISCO. THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 145 AND 165. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. && LAT...LON 3993 8850 3989 8888 4002 8902 4022 8868 TIME...MOT...LOC 1843Z 241DEG 19KT 3999 8888 BARKER
Special weather statement, Jun 13, 2:57 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SAT JUN 13 2015
ILZ045-046-132045-
CHAMPAIGN-VERMILION-
257 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN COUNTY UNTIL
345 PM CDT...
AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE OF THE WOODS...OR 6 MILES NORTHWEST OF CHAMPAIGN...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...RANTOUL...MAHOMET...THOMASBORO...GIFFORD...LAKE OF THE
WOODS...ROYAL...PENFIELD AND FLATVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 254.
INTERSTATE 74 BETWEEN MILE MARKERS 171 AND 179.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4022 8794 4019 8794 4012 8839 4022 8843
4028 8835 4040 8807 4040 8793 4023 8793
TIME...MOT...LOC 1956Z 247DEG 28KT 4020 8833
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:59 PM CDT | Special Weather Statement | ILX | Sangamon | 46 min |
| Jun 12, 9:35 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 49 days |
| Jun 12, 9:50 PM CDT | Areal Flood Advisory | ILX | Macon, Piatt | 3 hr |
| Jun 12, 11:11 PM CDT | Flash Flood Warning | ILX | Morgan | 6 hr |
| Jun 13, 1:44 PM CDT | Special Weather Statement | ILX | Piatt | 46 min |
| Jun 13, 2:57 PM CDT | Special Weather Statement | ILX | Champaign | 48 min |
| Jun 13, 4:40 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.